Pin-Ended Gabled Frames

by J. Chinn,


Serial Information: Journal of the Structural Division, 1957, Vol. 83, Issue 5, Pg. 1-12


Document Type: Journal Paper

Abstract:

Method for solving pin-ended, 1 or 2 span, gabled frames by method of consistent deformations; it utilizes moment distribution coefficients but does not require actual distribution of moments; solution does not require two simultaneous equations of moment distribution solution for single span frame, but it requires same number, three, for 2 span frame.



Subject Headings: Frames | Moment distribution | Deformation (mechanics) | Professional societies

Services: Buy this book/Buy this article

 

Return to search